MathSciNet Relay Station
MathSciNet bibliographic data
MR375737 65L99 (65D15)
Ehle, Byron L.; Picel, Zdenek Two-parameter, arbitrary order, exponential approximations for stiff equations. Math. Comp. 29 (1975), 501–511.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement